# SDR AWXA200500360

- Difficulty date: March 24, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 27,416 hours, 10,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 21 LT, OPERATIONAL CHECK WAS GOOD.
